# SDR SIMA200721801

- Difficulty date: August 2, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 16,703 hours, 15,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 14531116401
- Part serial: 145247
- Condition: Failed
- Location: Emergency Lights
- Part time: 16,703 hours, 15,038 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EMERGENCY LIGHTS NOT ARM AND ELECTRICAL EMERGENCY ABNORMAL MESSAGE, ABORTED TAKEOFF.  REMOVED AND REPLACED BATTERY RELAY BOX IAW EMB AMM 24-33-02.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
